MathSciNet Relay Station
MathSciNet bibliographic data
MR420761 (54 #8773) 60B05
Csiszár, I.; Rajput, Balram S. A convergence of types theorem for probability measures on topological vector spaces with applications to stable laws. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement